# SDR SWAA2024102951470

- Difficulty date: October 9, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD PANEL 844DZ IS CRACKED<[01] REMOVED ASD PANEL 844DZ IAW SRM 51-40-02-0G-0. INSTALLATION WILL BE PERFORMED ON WC TTG8Q00VH6SY.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
